# SDR CALA2013081290331

- Difficulty date: August 10, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 58,317 hours, 6,896 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Leaking
- Location: R3 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SQUEAL FROM R3 DOOR WHEN CABIN PRESSURIZED.  FOUND THRESHOLD PLATE LEAKING. REMOVED THRESHOLD AND RESEALED AND REINSTALLED IAW AMM.  PRESSURIZED AC TO 2.5 DPSI, LEAK CK GOOD.
